Repositório Digital

A- A A+

On the consistency of the three-dimensional noncommutative supersymmetric Yang-Mlls theory

.

On the consistency of the three-dimensional noncommutative supersymmetric Yang-Mlls theory

Mostrar registro completo

Estatísticas

Título On the consistency of the three-dimensional noncommutative supersymmetric Yang-Mlls theory
Autor Ferrari, Alysson Fábio
Girotti, Horacio Oscar
Gomes, Marcelo
Petrov, Albert Yu.
Ribeiro, Anderson Andre Genro Alves
Silva, Adilson J. da
Abstract We study the one-loop quantum corrections to the U(N) noncommutative supersymmetric Yang–Mills theory in three spacetime dimensions (NCSYM3). We show that the cancellation of the dangerous UV/IR infrared divergences only takes place in the fundamental representation of the gauge group. Furthermore, in the one-loop approximation, the would be subleading UV and UV/IR infrared divergences are shown to vanish.
Contido em Physics letters. B. Vol. 601, no. 1/2 (Nov. 2004), p. 88-92
Assunto Física
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/141292
Arquivos Descrição Formato
000443230.pdf (97.07Kb) Texto completo Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.